# SDR GAIA99178

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK INTEGRITY OF FLUSH MP PATCH REPAIR PREVIOUSLY MADE AT BS 400 BETWEEN STR 21R AND STR 22R.  REPLACED FLUSH REPAIR AT BS 400 BETWEEN STR 21R AND STR 22R.  REPAIR ACCOMPLISHED IAW SRM 53-30-2 FIG 2.  REF:  N/R 3585 FOR DETAILS.  (X)
